Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 55, NWS Albuquerque, NM

August 13, 2014Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 13, 2014, 12:51 PM MDT for Lincoln County, New Mexico. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2014, 12:51 PM MDT (18:51 UTC)
Expired
Aug 13, 2014, 2:15 PM MDT
In force
84 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 53 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WGUS55 KABQ 131851
FFWABQ
NMC027-132015-
/O.NEW.KABQ.FF.W.0055.140813T1851Z-140813T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1251 PM MDT WED AUG 13 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 215 PM MDT

* AT 1248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BONITO LAKE...OR ABOUT 10
  MILES NORTHWEST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS
  NEARLY STATIONARY.

  THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
  LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
  POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
  OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
  48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
  48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.

  EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
  AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
  CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
  FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
  LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE BURN 
AREA.

&&

LAT...LON 3343 10585 3349 10582 3352 10577 3348 10562
      3345 10562 3338 10575 3338 10580

$$
2 follow-up statements
288 
WGUS75 KABQ 131948
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
148 PM MDT WED AUG 13 2014

NMC027-132015-
/O.CON.KABQ.FF.W.0055.000000T0000Z-140813T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NM-
148 PM MDT WED AUG 13 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN NEAR BONITO LAKE...OR 
ABOUT 9 MILES NORTH OF RUIDOSO. THE STORM PRODUCING HEAVY RAIN WAS 
NEARLY STATIONARY. RAINFALL WILL TAPER OFF THROUGH 215 P.M.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE BURN 
AREA.

TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3343 10585 3349 10582 3352 10577 3348 10562
      3345 10562 3338 10575 3338 10580

$$
775 
WGUS75 KABQ 132010
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT WED AUG 13 2014

NMC027-132020-
/O.EXP.KABQ.FF.W.0055.000000T0000Z-140813T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NM-
210 PM MDT WED AUG 13 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
TAPERING OFF ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR 
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN 
ALLOWED TO EXPIRE.

LAT...LON 3343 10585 3349 10582 3352 10577 3348 10562
      3345 10562 3338 10575 3338 10580

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 11:54 AM MDT, 57 minutes earlier.

Area forecast discussion, Aug 13, 11:54 AM MDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1154 AM MDT WED AUG 13 2014

.AVIATION...
18Z TAF CYCLE
MONSOONAL MOISTURE PLUME WILL CENTER ITSELF OVER WESTERN/CENTRAL
AREAS TODAY AND TONIGHT. WIDESPREAD SH/TS WILL OCCUR WITHIN THIS
PLUME AND CARRY THROUGH A GOOD CHUNK OF THE OVERNIGHT. THE FAVORED
AREAS WILL TRANSITION FROM WESTERN TO CENTRAL AREAS LATE DAY INTO
THE OVERNIGHT. SOME OF THE STORMS WILL PRODUCE REDUCED
VIS/CIGS...MOST LIKELY MVFR RESTRICTIONS BUT CANT RULE OUT SHORT
DURATION IFR CONDITIONS. FMN/GUP/AEG/ABQ/SAF/LVS WILL ALL HAVE
THAT POTENTIAL. TRIED TO CAPTURE THE BEST POTENTIAL FOR THOSE TYPE
OF CONDITIONS REST OF TODAY. EXPECT UPDATES. ONCE THE MAIN RAINBAND MOVES
THROUGH LATER TONIGHT...CANT RULE OUT MVFR AND PERHAPS EVEN IFR CIGS
FOR A FEW HRS. SAF/GUP ARE MOST LIKELY TO BE IMPACTED BY THOSE
CONDITIONS. CANT RULE OUT AEG/ABQ EITHER. DIDNT PLACE ANY
PRECIPITATION AT ROW BUT THERE IS SOME POTENTIAL LATER TODAY.

50

&&

.PREV DISCUSSION...944 AM MDT WED AUG 13 2014...
.UPDATE...
INCREASING MOISTURE ACROSS WESTERN AND CENTRAL NEW MEXICO AHEAD OF
AN UPPER LEVEL WAVE WILL CREATE THE POTENTIAL FOR FLASH FLOODING
TODAY. PWATS EXPECTED TO BECOME ABOVE NORMAL ACROSS AREA AS
INSTABILITY INCREASES ALONG AND AHEAD OF THE WAVE. SOUTH TO NORTH
MOVEMENT COULD LEAD TO TRAINING OF STORMS OVER AREAS...PRODUCING
LOCALLY HEAVY RAIN. AS A RESULT...ISSUED FLASH FLOOD WATCH THROUGH
12Z COVERING THIS AREA AND UPDATING ZONE TO REFLECT CHANGE.

24

&&

.PREV DISCUSSION...349 AM MDT WED AUG 13 2014...
.SYNOPSIS...
CLASSIC MONSOON MOISTURE PLUME MOVING UP INTO EASTERN ARIZONA WILL
SLOWLY SHIFT EASTWARD THIS MORNING. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS WILL DEVELOP OVER WESTERN NEW MEXICO DURING THE
AFTERNOON...MOVING NORTHEASTWARD INTO THE RIO GRANDE VALLEY DURING
THE LATE AFTERNOON OR EARLY EVENING. THIS ACTIVE WEATHER PATTERN
WILL CONTINUE THURSDAY BEFORE DRIER AIR FROM THE NORTHWEST LIMITS
THUNDERSTORM COVERAGE FRIDAY THROUGH THE WEEKEND.

&&

.DISCUSSION...
DEEP MONSOON MOISTURE PLUME BEGINNING TO MOVE UP FROM THE SOUTH
AND INTO FAR WESTERN NM EARLY THIS MORNING. WARM CORE SUB-TROPICAL
UPPER LOW BEGINNING TO LIFT NORTHWARD INTO FAR SOUTHWEST AZ.
MODELS REMAIN IN GOOD AGREEMENT...LIFTING THIS LOW NORTHEASTWARD
THROUGH NORTHERN AZ THROUGH THE DAY. DEEPER MONSOON MOISTURE WILL
SURGE NORTH AND NORTHEAST THROUGH THE REMAINDER OF WESTERN AND
CENTRAL NM BY AFTERNOON. LOSS OF SUBSIDENCE INVERSION ALONG WITH INCREASING
UPPER LEVEL DIFLUENCE WILL HELP CUMULUS UPDRAFTS EASILY REACH
THEIR POTENTIAL. MAIN CONCERN TODAY WILL BE STRONG THUNDERSTORMS
TRAINING OVER THE SAME AREA FROM THE SOUTHWEST MOUNTAINS NORTH THE
WEST- CENTRAL MOUNTAINS AND NORTHWEST PLATEAU. STORM MOTION WILL
BE PRIMARILY FROM SOUTHWEST TO NORTHEAST AT 10-15MPH...BECOMING
MORE WLY AROUND SUNSET. ELECTED TO FORGO A FLASH FLOOD WATCH AS
STORMS WILL BE MOVING AND STORM MOTION CHANGING FROM SW TO W
DURING THE LATER AFTERNOON AND EARLY EVENING. ADDITIONALLY...LIKELY
TO SEE THE HIGHEST RAINFALL AMOUNTS IN AN AREA OF THE STATE THAT
HAS SEEN LITTLE DURING THE PAST MONTH AND A HALF. STILL APPEARS
LIKE THE HIGHEST PRECIPITATION AMOUNTS WILL BE WEST OF A LINE
ALONG THE NACIMIENTO FAULT...FROM DULCE SOUTH CUBA...LAGUNA
PUEBLO...ALAMO AND THE VLA. LOOKS LIKE THE ABQ AND SANTA FE METROS
HAVE ABOUT EQUAL CHANCES BOTH TODAY AND THURSDAY...GOOD OVERALL
CHANCES THAT COLLIDING OUTFLOWS FROM STORMS TO THE WEST AND EAST
WILL RESULT IN GOOD CHANCES FOR EACH AREA.

MONSOON MOISTURE PLUME LAYS OVER TO THE EAST ON THURSDAY. QUITE A
BIT OF RESIDUAL CLOUD COVER WILL MAKE STRONGER STORMS HARD TO COME
BY BUT IT WILL NOT TAKE MUCH SURFACE HEATING TO GET SCT-NUMRS
STORMS AS PWAT VALUES OF 1.20-1.50" ARE IN PLACE ACCORDING TO THE
06Z NAM12 THURSDAY AFTERNOON AND EVENING. STORM MOTION THURSDAY WILL
BE FROM WEST/NORTHWEST TO EAST/SOUTHEAST AT 10-15MPH.

FOUR CORNERS HIGH CENTER TRANSITIONS FROM SOUTHEAST NM THURSDAY
AFTERNOON TO EAST CENTRAL AZ FRIDAY...THEN TO AZ/NM BORDER
SATURDAY. DRY AIR FROM THE SOUTHERN GREAT BASIN WORKS INTO
NORTHWEST NM FRIDAY...SIGNIFICANTLY LIMITING STORM CHANCES OVER
THE FAR WEST- CENTRAL MOUNTAINS NORTH TO THE NW PLATEAU. DRIER AIR
ALOFT ALSO LESSENS STORM COVERAGE MOST OTHER AREAS AS WELL. DRY
AIR CONTINUES TO FILTER INTO THE STATE FROM THE NORTHWEST AND
NORTH SATURDAY AND SUNDAY...LIKELY THE 2 DOWN DAYS OF THE FORECAST
PERIOD. NW FLOW ALOFT WILL FAVOR THE EASTERN SANGRES AND
NORTHEAST HIGHLANDS/PLAINS OVER THE WEEKEND.

ECMWF AND GFS BEGIN TO GREATLY DIFFER TUESDAY AND BEYOND. GFS
BUILD THE FOUR CORNERS HIGH WESTWARD INTO FAR SE CA...BLOCKING A
AN UPPER LOW OFF THE CA COAST. ECMWF...HOWEVER...SHIFTS THE NORTH
AMERICAN PATTERN EWD...ALLOWING THE UPPER LOW TO COME ASHORE AND
PULL UP MONSOON MOISTURE FROM THE SOUTH. CONTINUED TO TREND FORECAST
TOWARD THE MORE RUN TO RUN CONSISTENT ECMWF.

33

&&

.FIRE WEATHER...
GOOD CHANCES FOR WETTING RAIN COMING TO WESTERN AND CENTRAL PORTIONS
OF THE FORECAST AREA TODAY AND TONIGHT AS A SHORTWAVE TROUGH MOVES
NORTHEAST FROM ARIZONA ACROSS NORTHWEST NEW MEXICO AND SOUTHEAST
COLORADO. THE MONSOONAL MOISTURE PLUME WILL SHIFT EAST INTO WESTERN
AND CENTRAL NEW MEXICO TODAY COINCIDENT WITH THE SHORTWAVE...WITH
PWATS SPIKING TO 120-140% OF NORMAL. HIGHS TODAY WILL BE BELOW
NORMAL CENTRAL AND WEST THANKS TO RAIN COOLING AND CLOUD COVER...AND
NEAR NORMAL ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS. RELATIVE
HUMIDITIES WILL TREND UP TODAY AND TONIGHT COMPARED TO THE PAST
24HRS. THE SHORTWAVE TROUGH WILL EXIT INTO THE CENTRAL U.S. PLAINS
THURSDAY AND PRESSURE HEIGHTS WILL INCREASE IN IT'S WAKE...WITH GOOD
CHANCES FOR WETTING RAIN CONTINUING AS PWATS REMAIN AT OR ABOVE
NORMAL.

BOTH THE 00Z NAM AND GFS SHOW A SIGNIFICANT DRYING TREND BEGINNING
FRIDAY. THE GFS CONTINUES THE DRYING THROUGH THE WEEKEND AND IS
STILL MORE BULLISH ON THE MAGNITUDE OF THE DRYING COMPARED TO THE
ECMWF...WHICH LIMITS THE DRYING TO MAINLY THE NORTHWEST QUARTER
WHERE THE UPPER HIGH WILL BE CENTERED. HIGH TEMPERATURES AND HAINES
VALUES WILL TREND UP THROUGH THE WEEKEND AS RELATIVE HUMIDITIES AND
CHANCES FOR WETTING RAIN TREND DOWN. THE ECMWF AND GFS SOLUTIONS
DIFFER SIGNIFICANTLY GOING INTO THE MIDDLE OF NEXT WEEK WITH THE
PLACEMENT OF THE UPPER HIGH AND A TROUGH TO THE WEST. LOW FORECAST
CONFIDENCE BEYOND SUNDAY FOR NOW.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ501>511-516>519-521.

&&
Hazardous weather outlook, Aug 13, 5:02 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 AM MDT WED AUG 13 2014

NMZ501>540-141130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
502 AM MDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORM COVERAGE WILL RAMP UP TODAY THROUGH THIS EVENING WITH
A PARTICULAR EMPHASIS ACROSS WESTERN AREAS. RAINFALL COULD BECOME
HEAVY AT TIMES...LEADING TO LOCALIZED FLASH FLOODING...PARTICULARLY
OVER AND NEAR RECENT AND OLDER BURNS SCARES. ISOLATED LOCATION MAY
RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE
SMALL HAIL AND WINDS GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER ACTIVE DAY IS IN STORE THURSDAY AS DEEP MONSOON MOISTURE
REMAINS OVER THE REGION. RAINFALL COULD BECOME HEAVY AT TIMES ONCE
AGAIN WITH ISOLATED LOCATIONS RECEIVING UP TO 1.5 INCHES OF RAIN.
LOCALIZED AREAS OF FLASH FLOODING...PARTICULARLY IN AND NEAR
RECENT AND OLDER BURN SCARS...IS POSSIBLE. A DECREASE IN STORM
COVERAGE IS EXPECTED FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:35 AM MDTFlash Flood WatchABQ36 hr
Aug 13, 11:26 AM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia3 hr
Aug 13, 11:36 AM MDTAreal Flood AdvisoryABQCibola3 hr
Aug 13, 11:43 AM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Aug 13, 12:26 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 13, 12:41 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 13, 1:02 PM MDTAreal Flood AdvisoryABQCibola, McKinley118 min
Aug 13, 1:06 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval114 min
Aug 13, 1:20 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance115 min
Aug 13, 1:31 PM MDTAreal Flood AdvisoryABQSandoval119 min
Aug 13, 1:45 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 13, 1:52 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan113 min
Aug 13, 1:54 PM MDTFlash Flood WarningABQMcKinley, Sandoval96 min
Aug 13, 2:00 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 13, 2:05 PM MDTAreal Flood AdvisoryABQValencia115 min
Aug 13, 2:13 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Aug 13, 2:19 PM MDTAreal Flood AdvisoryABQLincoln116 min
Aug 13, 2:24 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 13, 2:28 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia2 hr
Aug 13, 2:34 PM MDTAreal Flood AdvisoryABQSan Juan116 min
Aug 13, 2:46 PM MDTAreal Flood AdvisoryABQTorrance119 min
Aug 13, 2:51 PM MDTAreal Flood AdvisoryABQSocorro114 min
Aug 13, 2:56 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 13, 3:01 PM MDTAreal Flood AdvisoryABQBernalillo119 min
Aug 13, 3:14 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 13, 3:21 PM MDTAreal Flood AdvisoryABQTorrance114 min
Aug 13, 3:39 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Aug 13, 3:49 PM MDTAreal Flood AdvisoryABQSanta Fe116 min
Aug 13, 4:05 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan115 min
Aug 13, 4:15 PM MDTAreal Flood AdvisoryABQColfax, Mora, Rio Arriba, Taos2 hr
Aug 13, 4:18 PM MDTAreal Flood AdvisoryABQCibola117 min
Aug 13, 4:22 PM MDTAreal Flood AdvisoryABQSocorro113 min
Aug 13, 4:26 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Aug 13, 4:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Aug 13, 5:00 PM MDTFlash Flood WarningABQGuadalupe, San Miguel2 hr
Aug 13, 5:10 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Aug 13, 5:19 PM MDTAreal Flood AdvisoryABQCatron, Socorro116 min
Aug 13, 5:23 PM MDTAreal Flood AdvisoryABQColfax112 min
Aug 13, 5:33 PM MDTAreal Flood AdvisoryABQMcKinley117 min
Aug 13, 5:37 PM MDTAreal Flood AdvisoryABQTorrance113 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.